# SDR AALA202008059002

- Difficulty date: August 4, 2020
- Submitted: August 5, 2020
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 62,449 hours, 28,067 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GOUNDED: R1 EMERGENCY EXIT LIGHT HAS SEVERAL LAMPS INOPERATIVE. RELAMPED R1 EXIT LIGHTS. CHECKS GOOD.
